Article citationsMore>>

J. B. Lang and A. Agresti, “Simultaneously Modeling Joint and Marginal Distributions of Multivariate Categorical Responses,” Journal of the American Statistical Association, Vol. 89, No. 426, 1994, pp. 625-632.
http://dx.doi.org/10.1080/01621459.1994.10476787

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top